Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to handle an upset stomach due to meds? omega man

Posted by Krazy Kat on May 20, 2002, at 17:59:01

In reply to Re: How to handle an upset stomach due to meds?, posted by omega man on May 19, 2002, at 21:40:29

Thanks, very helpful. Perhaps I should be considering the option of starting on a stomach med now. Dr.'s don't seem to take my Dad's stomach illness very seriously, but your hospital description sounds awfully familiar. ;) And I'll tell you, it sure scares the hell out of your loved ones. He also had surgery for the same symptoms this last fall. It's crazy, as if they just write it off as "indigestion" until it gets out-of-hand.

I, think, too, about what these meds are potentially doing to my weak tummy. AND, I eat what I want to, still drink a little caffeine, and only attempt to include some whole grains (that really helps me).

Thanks again. I will mention this to my dr. next time.

- kk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[107093]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:106101
URL: http://www.dr-bob.org/babble/20020517/msgs/107093.html